MathSciNet Relay Station
MathSciNet bibliographic data
MR3018465 35Q53 (35C07)
Yuan, Wenjun; Huang, Yong; Shang, Yadong All traveling wave exact solutions of two nonlinear physical models. Appl. Math. Comput. 219 (2013), no. 11, 6212–6223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement